Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

36 year old with COPD and MS. Have chest discomfort, heaviness in the arms and shoulders. On infusion for MS. Could that be the reason?

I am a 36 yr old female with ms and copd , i have been having chest discomfort for about three weeks now. It seems to be happening more often and my arm (left) will hurt and my back right next to the bottom of my left shoulder blade, i have been very cold lately, and i feel like i have been hit by a truck. Last time i went for my infusion ( tysabri ) for ms my bp was 97/47 then 108/57 which is rather low. What can be going on?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Multiple Sclerosis itself can cause the symptoms that you are having. You can increase your fluid intake and take electrolyte rich fluids and see if it helps in decreasing the symptoms.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor